| Catalog Number |
ES-04301 |
| Medical Device Problem Codes |
Break (1069); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that " on (b)(6) 2026, upon aspiration for blood sampling via the deep vein catheter in the morning, air was aspirated repeatedly.A breakage was identified at the 18 cm mark of the central venous catheter (cvc).The catheter was then removed and replaced with a new one.The deep vein catheterization was performed on (b)(6)." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "(b)(6) 2026, upon aspiration for blood sampling via the deep vein catheter in the morning, air was aspirated repeatedly.A breakage was identified at the 18 cm mark of the central venous catheter (cvc).The catheter was then removed and replaced with a new one.The deep vein catheterization was performed on january 13th." the user changed to a new set to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".